# SDR DL76L070017

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 43,600 hours, 6,621 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Card
- Part number: 291100440
- Part serial: 472272
- Condition: Unknown
- Location: Overspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR DRIVEN HYD PUMP INOP.  C SYS DEMAND PUMP EICAS MSG.  RTB FOR MTC.  MTC IN PROGRESS.  O/SPEED CONTROL CARD M1057 P/N 2117844-5 REPLACED IAW AMM      29-11-69-024 AND 29-11-69-424-005.  ALL INDICATIONS NORMAL FL SLATS CYCLED USING APU POWER AND ELECT HYD PUMPS AND ADP A INDICATIONS SATIS.
